# SDR SWAA074052

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 13,811 hours, 7,815 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2315MODB
- Part serial: 8739
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK R2 WINDOW ARCED.  REMOVED AND REPLACED R2 WINDOW AND CONTROLLER PER MM.
